# SDR SWAA2021092099836

- Difficulty date: July 31, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 66,797 hours, 39,221 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB LOCATED STAB STA 120.30 AND 27 INCH FROM FRONT SPAR LT HORIZONTAL STAB ; 2021-356552 / [03] PERFORMED CUT OUT ON VERTICAL STIFFENER AND ON WEB OF THE RIB LOC STAB STA 120.30 AND 27 INCH FROM FRONT SPAR LT HORIZONTAL STABILIZER IAW B-737-700 SRM 55-10-09-2R-4 REPAIR 4; [04] STEP 3 COMPLETE.; [09] PERFORMED LAYOUT ON REPAIR AREA LOC INSPAR RIB AT STAB STA 120.30 AND 27 INCH FROM FRONT SPAR LT HORIZONTAL STABILIZER IAW B-737-700 SRM 55-10-09-2R-4 REPAIR 4; [10] STEP 9 COMPLETED.; [11] MADE AND DRILLED REPAIR PARTS: -1 T-SECTION; -2 ANGLE AND -3 SHIM (2E/A) IAW B-737-700 SRM 55-10-09-2R-4; [12] STEP 11 COMPLETE  RII ACCOMPLISHED;[16] INSTALLED PERMANENT REPAIR ON INSPAR RIB LOC AT STAB STA 120.30 AND 27 INCH FROM FRONT SPAR LT HORIZONTAL STABILIZER IAW B-737-700 SRM 55-10-09-2R-4 REPAIR 4; [17] STEP 16 COMPLETED  RII ACCOMPLISHED; [18] PERFORMED PERMANENT REPAIR LOCATED INSPAR RIB AT STAB STA 120.30 AND 27 INCH FROM FRONT SPAR LT HORIZONTAL STABILIZER IAW B-737-700 SRM 55-10-09-2R-4 REPAIR 4.; [19] COMPLETED PERMANENT REPAIR LOCATED INSPAR RIB AT STAB STA 120.30 AND 27 INCH FROM FRONT SPAR LT HORIZONTAL STABILIZER IAW B-737-700 SRM 55-10-09-2R-4 REPAIR 4.; [20] COMPLETED PERMANENT REPAIR LOCATED INSPAR RIB AT STAB STA 120.30 AND 27 INCH FROM FRONT SPAR LT HORIZONTAL STABILIZER IAW B-737-700 SRM 55-10-09-2R-4 REPAIR 4 RII
